加载中…
In this paper we study Coifman type estimates and weighted norm inequalities for singular integral operators and its commutators, given by the convolution with a vector valued kernel . We define a weaker H"ormander type condition associated with Young functions for the vector valued kernels. With this general framework we obtain as an example the result for the square operator and its commutator given in [ M. Lorente, M.S. Riveros, A. de la Torre \emph{On the Coifman type inequality for the oscillation of the one-sided averages }, Journal of Mathematical Analysis and Applications, Vol 336, Issue 1,\ (2007) 577-592.]

生成讲解博客的中文版本

生成AI智能校验的中文版本